Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243451] of Richard T. Durrett

Papers Published

  1. Durrett, R; Schonmann, RH; Tanaka, NI, Correlation lengths for oriented percolation, Journal of Statistical Physics, vol. 55 no. 5-6 (1989), pp. 965-979, ISSN 0022-4715 [doi]
    (last updated on 2017/12/16)

    Abstract:
    Oriented percolation has two correlation lengths, one in the "space" and one in the "time" direction. In this paper we define these quantities for the two-dimensional model in terms of the exponential decay of suitably chosen quantities, and study the relationship between the various definitions. The definitions are used in a companion paper to prove inequalities between critical exponents. © 1989 Plenum Publishing Corporation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320